Cough and cold drugs recalled due to potential for drug injury
March 10, 2011
We all have to turn to cough and cold medications when the common cold gets us down or when a tickling cough hangs on too long. We may try to treat the pesky problem with over-the-counter drugs, or we may have to visit our doctors. What if those medications did not work as they were intended? What if they could lead to a drug injury?
According to UPI, the U.S. Food and Drug Administration reports some cough and cold medications are being recalled because they may not work as they were intended and were released to the market before the introduction of a law that required adequate testing of the drugs.
The cough and cold drugs include many that are not commonly used, but some drugs that consumers may be using are Cardec, Lodrane 24D, Organidin, and Pediahist. These drugs could cause drug injuries because they may release medications too slowly, too quickly, or not at all which could cause drug injuries.
Only a few minor drug injuries have been reported, including side effects such as drowsiness and irritability.
Have you ever suffered a drug injury due to a cough or cold medication? Tell the drug injury lawyers at Ferrer, Poirot & Wansbrough Attorneys at Law about your suffering. Let them help you.